# SDR IPXA2019051141993

- Difficulty date: April 24, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 79,098 hours, 16,028 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: NRC6043454
- Part serial: 48601
- Condition: Bent
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C RT I/B AILERON UPPER SKIN IS BENT AT STA. XIA=294.085 & YIA=2.80. REPAIRED BENT RT I/B AILERON UPPER SKIN AT STA. XIA=294.085 & YIA=2.80 IAW EA 011-5751-01-A7751 REV. I/R AND EO MD11-5750-72560-A. (MAJOR)
